Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 65, NWS Springfield, MO

May 31, 2017Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at May 31, 2017, 7:30 AM CDT for Cedar County, Missouri. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2017, 7:30 AM CDT (12:30 UTC)
Expired
Jun 2, 2017, 7:48 AM CDT
In force
48 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 17.17 ft at May 31, 2017, 8:00 AM CDT.

actionminormoderate1416182005/3106/0106/0206/03
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

344 
WGUS43 KSGF 311230
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
730 AM CDT Wed May 31 2017

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Sac River near Caplinger Mills affecting Cedar County.

.Water levels are forecast to remain close to flood stage through 
today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC039-010030-
/O.NEW.KSGF.FL.W.0065.170531T1230Z-170601T1505Z/
/CMZM7.1.ER.170531T0748Z.170531T1145Z.170531T1505Z.NO/
730 AM CDT Wed May 31 2017

For the Sac River near Caplinger Mills.    ...For the Sac River near 
Caplinger Mills...
* At  6:45 AM Wednesday The stage was 17.3 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will remain steady around flood stage through
today. Levels may drop below flood stage at times depending on dam
releases from Stockton. 
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  17.3 Wed 07 AM  14.8  14.8  14.7


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

Frye
8 follow-up statements
288 
WGUS83 KSGF 311307
FLSSGF
Flood Statement
National Weather Service Springfield MO
807 AM CDT Wed May 31 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Recent heavy rainfall across the area has caused river levels
to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-010407-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1048Z/
/CMZM7.1.ER.170531T0748Z.170531T1800Z.170601T1048Z.NO/
807 AM CDT Wed May 31 2017

...For the Sac River near Caplinger Mills...
* At  7:45 AM Wednesday The stage was 17.3 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by this
  afternoon.  The river will fall below flood stage early tomorrow.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach 
  approximately three feet in depth at the Caplinger Mills 
  Campground.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  17.3 Wed 08 AM  15.9  15.1  14.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

Frye
583 
WGUS83 KSGF 311641
FLSSGF
Flood Statement
National Weather Service Springfield MO
1141 AM CDT Wed May 31 2017



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Recent heavy rainfall and elevated releases from Stockton Dam will cause
river levels to remain above flood stage today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-010741-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1110Z/
/CMZM7.1.ER.170531T0748Z.170531T1800Z.170601T1110Z.NO/
1141 AM CDT Wed May 31 2017

...For the Sac River near Caplinger Mills...
* At 11:16 AM Wednesday The stage was 17.0 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage tomorrow morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  17.0 Wed 11 AM  15.9  15.1  14.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
398 
WGUS83 KSGF 311835
FLSSGF
Flood Statement
National Weather Service Springfield MO
134 PM CDT Wed May 31 2017



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Recent heavy rainfall and elevated releases from Stockton Dam will
cause river levels to remain above flood stage through early Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-010934-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1800Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170601T1800Z.NO/
134 PM CDT Wed May 31 2017

...For the Sac River near Caplinger Mills...
* At 12:45 PM Wednesday The stage was 16.8 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  16.8 Wed 01 PM  16.1  15.6  15.3

&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
022 
WGUS83 KSGF 010253
FLSSGF
Flood Statement
National Weather Service Springfield MO
953 PM CDT Wed May 31 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-011753-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170602T1630Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170601T1630Z.NO/
953 PM CDT Wed May 31 2017

...For the Sac River near Caplinger Mills...
* At  9:45 PM Wednesday The stage was 16.9 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by 
  around midnight.  The river will fall below flood stage tomorrow 
  late morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  16.9 Wed 10 PM  16.3  15.6  15.3


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
193 
WGUS83 KSGF 011932
FLSSGF
Flood Statement
National Weather Service Springfield MO
232 PM CDT Thu Jun 1 2017


 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-021032-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170603T0000Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T0000Z.NO/
232 PM CDT Thu Jun 1 2017

...For the Sac River near Caplinger Mills...
* At 1:45 PM Thursday The stage was 16.2 feet. 
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  16.2 Thu 02 PM  15.9  15.8  15.4


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
707 
WGUS83 KSGF 012231
FLSSGF
Flood Statement
National Weather Service Springfield MO
531 PM CDT Thu Jun 1 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-021331-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170603T0448Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T0448Z.NO/
531 PM CDT Thu Jun 1 2017

...For the Sac River near Caplinger Mills...
* At 4:45 PM Thursday The stage was 16.3 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.4 feet by this
  evening.  The river will fall below flood stage tonight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  16.3 Thu 05 PM  15.9  15.8  15.4


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
315 
WGUS83 KSGF 020159
FLSSGF
Flood Statement
National Weather Service Springfield MO
859 PM CDT Thu Jun 1 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-021659-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-170603T1800Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T1800Z.NO/
859 PM CDT Thu Jun 1 2017

...For the Sac River near Caplinger Mills...
* At 8:45 PM Thursday The stage was 16.4 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  16.4 Thu 09 PM  15.8  15.4  15.1


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
991 
WGUS83 KSGF 021248
FLSSGF
Flood Statement
National Weather Service Springfield MO
748 AM CDT Fri Jun 2 2017



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County
   
.A decrease in releases at Stockton Dam will allow river levels to
remain below flood stage. Therefore the warning has been cancelled. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-021318-
/O.CAN.KSGF.FL.W.0065.000000T0000Z-170603T1800Z/
/CMZM7.1.ER.170531T0748Z.170531T1245Z.170602T0930Z.NO/
748 AM CDT Fri Jun 2 2017

The Flood Warning has been cancelled for  
The Sac River near Caplinger Mills.
* At  6:45 AM Friday The stage was 15.9 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to 15.8 feet by tomorrow
  morning.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16  15.9 Fri 07 AM  15.8  15.4  15.1


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 5:48 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 31, 5:48 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
548 AM CDT Wed May 31 2017

.SHORT TERM...(Today and tonight)
Issued at 153 AM CDT Wed May 31 2017

Widely scattered convection festered well into the overnight
period from southeastern Kansas into west-central Missouri as a
weak low level jet impinged on remnant cold pools from earlier
convection. It is feasible that we continue to see widely
scattered convection into this morning across southeastern Kansas
and west-central Missouri as the low level jet strengthens.

About the only other concern into early this morning is the
potential for fog across south-central Missouri. We have held off
on inserting fog into the forecast for now given a weak outflow
boundary moving south through the area along with scattered mid-
level cloud cover.

As we head into this afternoon and early this evening, low level
convergence and temperatures warming into the lower to middle 80s
will likely initiate more scattered thunderstorms from
northeastern Kansas into central Missouri. We may then see widely
scattered thunderstorm activity begin to shift towards the U.S. 60
corridor in the evening as cold pools become established and that
low level jet begins to redevelop.

The setup for large hail looks good today given steep mid-level
lapse rates, moderate deep layer shear, and good CAPE/speed shear
in the hail growth zone (-10 to -30 Celsius layer). Inspection of
forecast soundings also indicates quite a few matches for large
hail with the SARS Sounding Analogue System. With support from
indices such as the Large Hail Parameter, we will include a
mention of ping pong ball sized hail in the Hazardous Weather
Outlook.

Given steep low level lapse rates and relatively high cloud bases,
damaging straight line winds also appear possible in areas where
cold pools conglomerate and we get bowing segments. At this time,
it appears that the greatest threat for severe storms this
afternoon and this evening will be west of U.S. 65 and north of
U.S. 60.

We may then see a decrease in thunderstorm activity later this
evening. However, the setup continues to look favorable for a
mesoscale convective system (MCS) to develop from eastern Nebraska
into northern and central Missouri. While the exact location of
development still remains unclear, confidence is increasing in
thunderstorm chances across central Missouri for later tonight.
This is especially true for the Lake of the Ozarks region. A
limited risk for damaging winds and large hail will persist with
this activity overnight.

.LONG TERM...(Thursday through Tuesday)
Issued at 153 AM CDT Wed May 31 2017

Remnants of that MCS may then persist across portions of the
central and eastern Missouri Ozarks Thursday morning. Thunderstorm
chances in the afternoon will then be dictated by convective
outflow from morning storms and where that low level convergence
zone ends up. Thursday night and early Friday then look fairly dry
at this point.

Models then continue to show short wave energy approaching the
area from later Friday into Friday night. Confidence has increased
a bit regarding the track and timing of this feature as most
models are now showing at least a portion of this wave phasing
with energy moving across the northern and central Rockies. More
showers and thunderstorms therefore look probable during the
Friday afternoon through Saturday night time frame. At this point,
the best coverage of storms appears as if it may come from later
Saturday into Saturday night as that wave tracks overhead.

This setup should eventually favor a cold front sliding southeast
through the area either late Saturday night or Sunday. Once this
front passes, chances for showers and thunderstorms should
diminish. Early next work week then looks quiet at this point as a
deep upper level trough develops over the eastern U.S. and surface
high pressure builds south towards the Ozarks. After high
temperatures in the lower to perhaps middle 80s late this week and
this weekend, we should see a slight cooling trend early next
week behind that front.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 542 AM CDT Wed May 31 2017

Localized areas of light fog and MVFR visibilities will remain
possible early this morning around Branson.

Meanwhile, scattered showers and thunderstorms are expected into
tonight across portions of southern Missouri. The greatest
coverage of storms will occur from late this afternoon into early
this evening. MVFR conditions can be expected around storms, with
gusty winds and hail also possible.

Outside of thunderstorms, winds will remain light and variable.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Schaumann
Hazardous weather outlook, May 31, 4:19 AM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
419 AM CDT Wed May 31 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
419 AM CDT Wed May 31 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited to Elevated Hail risk.
  Limited to Elevated Thunderstorm wind damage risk.
  Limited to Elevated Lightning risk.

DISCUSSION...

  Widely scattered thunderstorms will continue this morning
  across mainly southeastern Kansas and west-central Missouri.
  Cloud to ground lightning and small hail will be the primary
  hazards although a few storms could produce hail up to the
  size of quarters.

  Additional scattered thunderstorms will then develop from
  this afternoon into this evening, especially north of the
  U.S. 60 corridor. Some of these storms may become severe,
  with hail up to the size of ping pong balls, damaging
  wind gusts to 60 mph, and frequent lightning being the
  primary potential hazards. The greatest risk for severe
  storms will be west of U.S. 65 and north of U.S. 60.

  A complex of thunderstorms is then expected to develop late
  tonight and shift into portions of central Missouri. There
  is a limited risk for hail up to the size of quarters and
  damaging wind gusts to 60 mph as these storms shift
  southeast across central Missouri. Frequent lightning and
  brief heavy rainfall can also be expected with these storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Thunderstorms may persist into Thursday morning across the
  central and eastern Missouri Ozarks with a limited severe
  weather risk. Additional thunderstorms may then develop
  in the afternoon across portions of the Missouri Ozarks.

  More thunderstorms are then expected from later Friday into
  Saturday night or early Sunday as a storm system moves
  across the region.

  Chances for thunderstorms then look low for most of the
  outlook area for early next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed for this afternoon and
  tonight, mainly west of U.S. 65 and north of U.S. 60.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:31 PM CDTSpecial Weather StatementSGFPolk44 min
May 30, 8:23 PM CDTSpecial Weather StatementSGFSt. Clair67 min
May 30, 8:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
May 30, 9:19 PM CDTSevere Thunderstorm WarningSGFCedar, Dade56 min
May 30, 9:22 PM CDTSpecial Weather StatementSGFPolk53 min
May 30, 10:02 PM CDTSpecial Weather StatementSGFVernon43 min
May 30, 10:07 PM CDTSpecial Weather StatementSGFCedar38 min
May 30, 10:19 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon56 min
May 30, 10:50 PM CDTSpecial Weather StatementSGFCedar40 min
May 30, 11:06 PM CDTSpecial Weather StatementSGFDade39 min
May 30, 11:25 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade36 min
May 30, 11:37 PM CDTSpecial Weather StatementSGFPolk38 min
May 31, 2:03 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair29 min
May 31, 2:12 PM CDTSpecial Weather StatementSGFJasper48 min
May 31, 2:44 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon61 min
May 31, 2:52 PM CDTSpecial Weather StatementSGFJasper, Newton53 min
May 31, 5:40 PM CDTSpecial Weather StatementSGFBarry50 min
May 31, 5:47 PM CDTSevere Thunderstorm WarningSGFBarry43 min

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.